A curved Brunn-Minkowski inequality on the discrete hypercube, or: what is the Ricci curvature of the discrete hypercube?

Cédric Villani 1 Yann Ollivier 2, 3
3 TAO - Machine Learning and Optimisation
LRI - Laboratoire de Recherche en Informatique, UP11 - Université Paris-Sud - Paris 11, Inria Saclay - Ile de France, CNRS - Centre National de la Recherche Scientifique : UMR8623
Type de document :
Article dans une revue
Siam Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2012, 26 (3), pp.983-996
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00974738
Contributeur : Aurélie Reymond <>
Soumis le : lundi 7 avril 2014 - 13:57:30
Dernière modification le : mercredi 12 décembre 2018 - 15:32:37

Identifiants

  • HAL Id : hal-00974738, version 1

Citation

Cédric Villani, Yann Ollivier. A curved Brunn-Minkowski inequality on the discrete hypercube, or: what is the Ricci curvature of the discrete hypercube?. Siam Journal on Discrete Mathematics, Society for Industrial and Applied Mathematics, 2012, 26 (3), pp.983-996. 〈hal-00974738〉

Partager

Métriques

Consultations de la notice

249